# SDR UALA2012032201840

- Difficulty date: March 22, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,663 hours, 22,040 cycles
- Engine: Pwa PW2037
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG PROBE HEAT.  COMPLIED WITH MEL.  REPLACED AIR-GRD RELAY SYS 1 K178 AND R ENG OUT RLY  K10341 PER WDG30-34-12 & WDG30-31-12, OPS CK PER MM.  OPS CHECKED OKAY, NO FAULT NOTED.
